# SDR ASAA2023092245733

- Difficulty date: September 22, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,649 hours, 11,031 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHTS AT 25R & 29R DO NOT REMAIN ON. GROUNDED - YES. REMOVED AND REPLACED EMER BATTERY PACK POWER SUPPLY MO2627, INST TEST GOOD IAW B737-900 AMM 33-51-06-960-806.
